Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

August 3, 2021Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Aug 3, 2021, 7:50 PM EDT for Palm Beach County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2021, 7:50 PM EDT (23:50 UTC)
Expired
Aug 3, 2021, 8:30 PM EDT
In force
40 min
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 123 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 11.8 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1794 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1794 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
932 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

729 
WWUS82 KMFL 032350
SPSMFL

Special Weather Statement
National Weather Service Miami FL
750 PM EDT Tue Aug 3 2021
 
FLZ067-068-072-168-172-040030-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
750 PM EDT Tue Aug 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND EASTERN PALM
BEACH COUNTIES UNTIL 830 PM EDT...

* At 750 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near Juno
  Ridge to near Dunes Road. Movement was east at 5 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  West Palm Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray
  Beach, Wellington, Jupiter, Palm Beach Gardens, Lake Worth, Riviera
  Beach, Palm Beach, Highland Beach, Juno Beach, Ocean Ridge, Coconut
  Creek, Greenacres, Royal Palm Beach, Parkland, Palm Springs and
  North Palm Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2689 8006 2680 8002 2631 8007 2631 8026
      2688 8018
TIME...MOT...LOC 2350Z 257DEG 5KT 2686 8010 2648 8017 

$$

AR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 3, 3:36 PM EDT, 4 hours 14 minutes earlier.

Area forecast discussion, Aug 3, 3:36 PM EDT, 4 hours 14 minutes before
Area Forecast Discussion
National Weather Service Miami FL
336 PM EDT Tue Aug 3 2021

...Strong Storms and Flooding Possible this Afternoon...
...Wet Weather Continues through Mid-Week...

.SHORT TERM (Rest of Today through Wednesday)...

Another active start earlier this morning across the local waters,
especially the Atlantic waters and over the Gulf Stream where
clusters of strong thunderstorms have been developing and lingering.
Similar to past days, waterspout risk will continue, though more in
the favor of tornadic waterspouts as opposed to the fair weather
type. The good news is that wind magnitude is on the stronger side
today which will also help to dissuade fair weather development.

Mid-upper troughiness over the eastern CONUS will continue to
suppress high pressure over the region. This will allow moist S
surface flow across the region, with SW mid-level steering flow.
Forecast PW's can reach as high as 2.4 to 2.5 inches along
inland/eastern counties this afternoon, allowing for widespread
showers and thunderstorms, high rainfall rates, and flooding to be a
concern. Did cap PoPs at 70 percent for today.

Looking at MFL's 03/12Z sounding, a saturated column is evident,
with a measured PW of 1.93 inches, which is 1.9 standard deviations
above the climatological mean for this time of year (or in the 99th
percentile). Not too impressed with lapse rates but would not be
surprised to see some gradual steepening over the course of the day.
With that said, a fairly cold 500 mb temp of -8.1 C, a lowering
freezing level of ~14,600 ft, increasing SRH near 50 m2/s2, DCAPE
close to 1000 J/kg, and CAPE already exceeding 3,000 J/kg are a sign
for what is forecast to come for the rest of today, including:

-Strong, perhaps damaging wind gusts in excess of 45 mph
-Heavy rainfall and localized flooding
-Hail
-Funnel clouds, or perhaps a weak tornado due to increasing SRH
values along with S/SE surface winds behind the Atlantic sea breeze
and prevailing low-level S/SW flow that can further  enhance low-
level wind shear and SRH values
-Frequent cloud to ground lightning strikes

After RAOB analysis, DCAPE values are projected to reach ~1200 J/kg
and CAPE values look to exceed 4000 J/kg. Despite an increase in
cloud coverage today, enough sun and heating are expected. This in
combination with the aforementioned forecast parameters will lead to
possible strong to low-end severe storms later this afternoon,
especially if deep and prolonged updrafts were to be sustained.
SSCRAM and HRRR also suggest decent strong wind gust probabilities
over the course of the day as well.

There is good news and bad news for today. The bad news is that for
the east coast a westerly steering flow continues, pushing showers
and storms that develop inland this afternoon eastward and towards
the metro areas while also allowing the Gulf breeze to be the most
dominant of the sea breezes. The good news is that steering flow has
strengthened compared to previous days, with storm motion in the 15-
20 mph range. This will keep convection on the move and allow it to
not congregate and squat over one area for a prolonged period of
time. With that said, training/back building is still possible,
especially if the Atlantic sea breeze boundary were to prop itself
against the east coast. Multiple boundary collisions and erratic
cell movement with mergers/collisions are likely and this activity
may become enhanced by the sea breezes. This activity should
gradually push offshore during the evening hours and linger offshore
overnight.

Mid-upper level troughing will remain over the SE CONUS on Wednesday
with a stalled frontal boundary over the FL/GA border. Deep moisture
will continue, with PW's forecast to stay over 2 inches. Another day
of widespread showers and thunderstorms with the main threat being
heavy rainfall, flooding, strong wind gusts, and lightning. SW
steering flow again which will focus high PoPs across interior and
eastern sections tomorrow afternoon.

High temperatures through the short term in the low 90s, however if
cloud cover is thicker or more widespread than anticipated, then
high temperatures will struggle to reach the upper-80s. Heat indices
still in the lower 100s.

.LONG TERM (Wednesday Night through Tuesday)...

The mid level trough will begin to lift northeastward on Thursday
as an area of high pressure starts to build in from the western
Atlantic. This ridge of high pressure will continue to build into
the area throughout the upcoming weekend. This will gradually
shift the winds around to an east to southeasterly direction
during this time frame. As the east and west coast sea breezes
develop and push inland, there will continue to be enough moisture
in place to support chances of shower and thunderstorm
development along the sea breezes as they push inland. However,
with high pressure moving into the region and strengthening, the
chances of showers and thunderstorms will not be as high as they
have been earlier in the week and they will resemble more of a
typical summertime pattern during this time frame. With the east
to southeasterly flow in place, the greatest chances of showers
and thunderstorms will focus across the interior and western
sections during the afternoon and evening. A strong thunderstorm
or two containing gusty winds and heavy downpours over the
interior and west coast cannot be ruled out. High temperatures
through the end of the week and into the weekend will generally
range from around 90 across the east coast metro areas to the
lower 90s across the interior sections.

Towards the end of the forecast period into early next week, this
ridge of high pressure will continue to strengthen over the area
allowing for the east to southeasterly flow to continue. With
plenty of moisture remaining in place, the chances of showers and
thunderstorms will continue during this time frame. The greatest
chances will remain across the interior and west coast each
afternoon and evening where the sea breezes will collide and
interact with each other. High temperatures will generally range
from around 90 across the east coast to the mid 90s across the
interior sections.

&&

.AVIATION(18Z TAFS)...

Intermittent MVFR conditions likely through about 01-03Z across
the region with thunderstorms in vicinity of most TAF sites.
SCT/NMRS convection may yield temporary IFR/LIFR conditions mainly
due to reductions in CIGs/VIS. Also cannot rule out isolated
strong to severe wind gusts. Convection should wane after around
00-02Z and winds become VRB overnight. Tomorrow, winds generally
SSE in the morning, then becoming SSW by afternoon. TSRA and
associated impacts may affect terminals as early as 14-16Z
tomorrow.

&&

.MARINE...

Weak high pressure over the region will keep mostly southerly winds
across all South FL local waters through mid-week before shifting
from a more east direction towards the end of the work week.
Increasing winds today will lead to periods of SCEC conditions
across portions of the Atlantic waters. Otherwise, benign conditons
should return mid-week aside from locally gusty winds and rough seas
around showers and thunderstorms. Scattered to numerous showers and
thunderstorms will remain in place through mid-week with seas
generally 3 feet or less.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            79  90  79  91 /  30  70  20  60
West Kendall     78  90  78  91 /  30  70  20  60
Opa-Locka        78  90  79  91 /  30  70  20  60
Homestead        77  90  78  91 /  30  50  20  60
Fort Lauderdale  78  89  79  90 /  30  70  20  60
N Ft Lauderdale  78  90  78  90 /  30  70  20  60
Pembroke Pines   79  90  78  91 /  30  70  20  60
West Palm Beach  77  90  76  91 /  40  70  20  50
Boca Raton       78  90  78  91 /  30  70  20  50
Naples           79  90  77  91 /  50  50  20  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Aviation...Bhatti
Tonight/Wednesday and Marine...Fell
Wednesday Night through Tuesday...CWC

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Aug 3, 4:20 PM EDT, 3 hours 30 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
420 PM EDT Tue Aug 3 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
040830-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
420 PM EDT Tue Aug 3 2021

...Scattered to Numerous Thunderstorms This Evening...
...Strong Storms and Localized Flooding Possible This Evening...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Thunderstorms: Scattered to numerous thunderstorms will continue
this evening. Frequent lightning, heavy downpours, small hail,
funnel clouds, and gusty winds will be the primary hazards with the
strongest thunderstorms.

Flooding: Localized flooding is possible due to heavy downpours from
thunderstorms over low-lying and poor drainage areas. Repeated
rounds of excessive rainfall could also lead to the risk of flooded
roadways.

Waterspouts: Waterspouts are possible across the South Florida
waters tonight, especially over Lake Okeechobee and the Gulf waters
this evening.

Wind: A few storms could become strong this evening, producing wind
gusts in excess of 45 mph.

Hail: The strongest storms this afternoon could produce small hail
this evening.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Scattered to numerous showers and thunderstorms will be possible
across South Florida for the rest of this week and into the upcoming
weekend. In addition, a few strong storms could develop with locally
gusty winds, waterspouts, heavy rainfall, and frequent lightning
strikes.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Aug 3, 6:07 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Miami FL
607 PM EDT Tue Aug 3 2021

FLZ072>074-172-173-032245-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
607 PM EDT Tue Aug 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 645 PM EDT...

* At 607 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Hialeah, moving northeast at 10
  mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Davie, Miami
  Beach, Coral Gables, Surfside, Hallandale, Miami Gardens, North
  Miami, Doral, North Miami Beach, Aventura, Dania Beach, Miami
  Lakes, Cooper City, Hialeah Gardens and Sunny Isles Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2575 8028 2595 8042 2609 8018 2586 8004
      2585 8004
TIME...MOT...LOC 2207Z 236DEG 7KT 2587 8028

CWC
Special weather statement, Aug 3, 6:41 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Miami FL
641 PM EDT Tue Aug 3 2021

FLZ067-068-071>073-032315-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
Metro Palm Beach County FL-
641 PM EDT Tue Aug 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE...CENTRAL
BROWARD AND CENTRAL PALM BEACH COUNTIES UNTIL 715 PM EDT...

* At 640 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near Lion
  Country Safari Park to 12 miles southwest of Intersection Alligator
  Alley And Miami Canal. Movement was east at 20 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Pembroke Pines, Miramar, West Palm Beach, Sunrise, Wellington, Palm
  Beach Gardens, Weston, Royal Palm Beach, Loxahatchee NWR,
  Intersection I-75 And U.S. 27, Mile Marker 30 On Alligator Alley,
  North County Airport, Loxahatchee Groves, Intersection Alligator
  Alley And Miami Canal, Intersection Krome And U.S. 27, Lion Country
  Safari Park, The Acreage, East Toll Gate On Alligator Alley, Golden
  Lakes and West Broward Rec. Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2692 8017 2665 8018 2624 8033 2581 8043
      2583 8082 2689 8048
TIME...MOT...LOC 2240Z 269DEG 17KT 2667 8042 2599 8071

AR
Local storm report, Aug 3, 7:26 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
726 PM EDT TUE AUG 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND GST     2 W CORAL SPRINGS       26.27N 80.29W
08/03/2021  M42.00 MPH       BROWARD            FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 42 MPH AT SAWGRASS
            SPRINGS MIDDLE SCHOOL

&&

CWC
Local storm report, Aug 3, 7:36 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
736 PM EDT TUE AUG 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND GST     4 WNW BOYNTON BEACH     26.56N 80.15W
08/03/2021  M43 MPH          PALM BEACH         FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 43 MPH AT PARK
            VISTA COMMUNITY HIGH SCHOOL.

&&

CWC
Local storm report, Aug 3, 7:50 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
750 PM EDT TUE AUG 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     3 N MIAMI               25.81N 80.21W
08/03/2021  M46 MPH          MIAMI-DADE         FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 46 MPH AT THE CITY
            OF MIAMI FIRE RESCUE STATION 6 IN MIAMI SHORES.

&&

CWC
Special weather statement, Aug 3, 7:50 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
750 PM EDT Tue Aug 3 2021

FLZ067-068-072-168-172-040030-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
750 PM EDT Tue Aug 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND EASTERN PALM
BEACH COUNTIES UNTIL 830 PM EDT...

* At 750 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near Juno
  Ridge to near Dunes Road. Movement was east at 5 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  West Palm Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray
  Beach, Wellington, Jupiter, Palm Beach Gardens, Lake Worth, Riviera
  Beach, Palm Beach, Highland Beach, Juno Beach, Ocean Ridge, Coconut
  Creek, Greenacres, Royal Palm Beach, Parkland, Palm Springs and
  North Palm Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2689 8006 2680 8002 2631 8007 2631 8026
      2688 8018
TIME...MOT...LOC 2350Z 257DEG 5KT 2686 8010 2648 8017

AR

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 9:55 PM EDTSpecial Weather StatementMFLHendry50 min
Aug 2, 10:48 PM EDTSpecial Weather StatementMFLCollier42 min
Aug 3, 8:38 AM EDTSpecial Marine WarningMFL25 min
Aug 3, 11:37 AM EDTSpecial Weather StatementMFLBroward38 min
Aug 3, 11:43 AM EDTSpecial Weather StatementMFLBroward32 min
Aug 3, 12:14 PM EDTSpecial Weather StatementMFLBroward61 min
Aug 3, 12:22 PM EDTSevere Thunderstorm WarningMFLBroward23 min
Aug 3, 12:35 PM EDTSpecial Marine WarningMFL40 min
Aug 3, 12:39 PM EDTAreal Flood AdvisoryMFLBroward111 min
Aug 3, 1:08 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Aug 3, 1:14 PM EDTSpecial Marine WarningMFL46 min
Aug 3, 1:40 PM EDTSpecial Marine WarningMFL35 min
Aug 3, 1:55 PM EDTAreal Flood AdvisoryMFLBroward2 hr
Aug 3, 2:53 PM EDTSpecial Weather StatementMFLHendry37 min
Aug 3, 4:15 PM EDTSpecial Weather StatementMFLCollier60 min
Aug 3, 4:36 PM EDTAreal Flood AdvisoryMFLCollier54 min
Aug 3, 5:07 PM EDTSpecial Weather StatementMFLGlades38 min
Aug 3, 5:10 PM EDTSpecial Marine WarningMFL35 min
Aug 3, 5:13 PM EDTSpecial Weather StatementMFLCollier, Hendry47 min
Aug 3, 5:56 PM EDTSpecial Weather StatementMFLCollier49 min
Aug 3, 6:00 PM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
Aug 3, 6:07 PM EDTSpecial Weather StatementMFLBroward38 min
Aug 3, 6:41 PM EDTSpecial Weather StatementMFLBroward, Palm Beach34 min
Aug 3, 7:05 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade40 min
Aug 3, 7:06 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach39 min
Aug 3, 7:25 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Aug 3, 7:26 PM EDTSpecial Marine WarningMFL64 min
Aug 3, 7:37 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade113 min
Aug 3, 7:43 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade32 min
Aug 3, 7:50 PM EDTAreal Flood AdvisoryMFLPalm Beach115 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.